# SDR UPS04M43085

- Difficulty date: September 9, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Malfunctioned
- Location: R1 Dr Evac Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A R1 DOOR EVAC SLIDE PRESS TO TEST LIGHT STAYS ON PERMANENTLY.  REF DMI M287400.  PERFORMED TEST OF REMOTE PRESSURE INDICATOR ASSY IAW MM 25-61-04.  FOUND STATISFACTORY.  THIS CLOSES DMI M287400.
